# SDR AWXA0000259

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 37,412 hours, 36,647 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK CABIN PRESSURE WITH SINGLE PACK OPERATION.  AFTER LEVEL OFF, AT CRUISE ALTITUDE FL 250 CABIN BEGAN CLIMBING AT 500 FPM, SWITCHING RT PACK TO HIGH FLOW DID NOT REDUCE CABIN CLIMB.  WHEN CABIN REACHED 10,000 DESCENT, TURNBACK TO PDX WAS INITIATED.  PRESSURIZED A/C ON GROUND, FOUND AVIONICS FLOW CONTROL VALVE INOP.  REPLACED AVIONICS FLOW CONTROL VALVE, WAITING ON (P/N & S/N FROM  MAINTENANCE).  CABIN PRESSURE CONTROLLER WAS REPLACED LP 7664566 AND AFT PRESSURE BULKHEAD BOOT SEAL WAS REPLACED ON LP 7664567 FINAL FIX.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
